# SDR IPXA2025081300001

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 25,875 hours, 15,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIR TURNBACK,  PASSING 20,000 FEET NOTICED ARCING AND BURNING IN LOWER RIGHT CORNER OF CAPT WINDSCREEN.  TURNED OFF HEAT PER QRH.  PASSING 24,000 WINDSCREEN SHATTERED.  COMPLETED CHECK LIST IN QRH.  RETURNED TO RFD.
